Alert archive / Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 129, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at May 26, 2011, 3:58 PM EDT for Highland County, Virginia; Pendleton County, West Virginia. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 3:58 PM EDT (19:58 UTC)
- Expired
- May 26, 2011, 5:00 PM EDT
- In force
- 62 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Highland County, VA, Pendleton County, WV
The radar
The Sterling radar (KLWX), 178 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 734 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1098 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:07 PM EDT, 51 minutes earlier.
Area forecast discussion, May 26, 3:07 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
307 PM EDT THU MAY 26 2011
.SYNOPSIS...
LOW PRESSURE OVER INDIANA WILL SLOWLY WEAKEN AS IT MOVES
NORTHEAST INTO FRIDAY. SUBTROPICAL AIR FROM HIGH PRESSURE OVER THE
WESTERN ATLANTIC WILL EXPAND WESTWARD INTO THE MID-ATLANTIC REGION
THIS WEEKEND INTO THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /TONIGHT/...
SEVERE THUNDERSTORM WATCH 381 IN EFFECT FOR OUR WESTERN FIVE COUNTIES
/ALLEGANY MD DOWN TO HIGHLAND VA/ UNTIL 01Z. AMPLE MOISTURE AND
INSTABILITY IS OUT THERE...QUESTION WAS WITH A FORCING MECHANISM.
THE GREATEST TERRAIN FORCING IS ALONG THE ALLEGHENY FRONT...WHERE
SCATTERED THUNDERSTORMS HAVE POPPED. ALSO...A BOUNDARY FROM
REMNANTS OF THE MORNING ACTIVITY FROM WV IS APPARENT ACROSS THE
NORTHERN SHEN VLY. A THUNDERSTORM HAS POPPED ALONG THE
CLARKE/JEFFERSON CO LINE. OTHER TCU ARE VISIBLE HERE AT LWX...A
WATCH FOR THE BLUE RIDGE AND WEST MAY BE NECESSARY HERE SHORTLY.
WITH BULK SHEAR IN EXCESS OF 40 KT WEST OF THE BLUE RIDGE...SUPER
CELLS ARE POSSIBLE...MAIN THREATS ARE DAMAGING WINDS AND LARGE
HAIL.
FARTHER EAST OF THE BLUE RIDGE...PRESENCE OF HIGH OFF THE COAST IS
MAINTAINING CAP ATTM. THERE IS A WEALTH OF INSTABILITY...AND WITH
70F DEWPOINTS PLENTY OF MOISTURE. NO WATCH EAST OF THE BLUE RIDGE IS
EXPECTED ATTM.
VORT LOBE LIFTING NORTH-NORTHEAST FROM ERN KY/WRN WV MAY PROVIDE
ADDITIONAL FORCING...THOUGH A GOOD AMOUNT OF EASTWARD PROPAGATION
WOULD HAVE TO TAKE PLACE FOR THAT WAVE TO AFFECT THE POTOMAC
HIGHLANDS.
THROUGH TONIGHT...WEAKENING LOW PRESSURE WILL TRACK NORTHEAST FROM
THE WRN OH VLY TO THE ERN GREAT LAKES. FORCING AHEAD OF THIS LOW
INTO THE WARM AND HUMID AIRMASS IN PLACE ACROSS THE MID ATLANTIC
ALLOWS FOR LIKELY POPS ACROSS THE POTOMAC HIGHLANDS WITH DECREASING
CHANCES TO THE EAST SINCE THE FORCING WILL REMAIN ALONG THE CENTRAL
APPALACHIANS INTO FRIDAY. FOCUSED POPS WEST OF THE BLUE RIDGE AFTER
MIDNIGHT GIVEN HIGH-RES GUIDANCE BRINGING ACTIVITY ACROSS THE
ALLEGHENY FRONT.
&&
.SHORT TERM /FRIDAY/...
FRIDAY AFTERNOON LOOKS TO HAVE CONVERGENCE FROM THE REMNANT BOUNDARY
THAT WILL BE DRIFTING EAST...ALONG WITH PEAK HEATING TO TRIGGERS
SHOWERS AND THUNDERSTORMS...WENT WITH LIKELIES FROM THE LEE OF THE
BLUE RIDGE AND WEST...CHANCES THRU THE BAY. A SLIGHT RISK FOR SEVERE
WX IS PROGGED AGAIN...DID NOT GO WITH SEVERE WORDING YET.
SLY FLOW AGAIN FRIDAY AND WITH MAX TEMPS IN THE UPPER 80S /LESS THAN
TODAY DUE TO MORE CLOUDS/. A BAY BREEZE COULD ALSO PROVIDE A FOCUS
FOR CONVECTIVE DEVELOPMENT.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
AREA WL BE UNDER AN UNSTABLE AIR MASS FRI EVE. CAPES OVR 1000 PSBL
FRI EVE. WINDS FIELD NOT GREAT. THE NRN PART OF THE AREA IS IN A
SLT WATCH INTO FRI EVE. MOST LKLY THREATS WOULD BE STRAIGHT LN
WINDS AND HAIL.
AFTR THAT...MEM DAY WKND..THE UNOFFICIAL START OF SUMMER...WL
USHER IN AN OFFICAL TASTE OF SUMMERTIME WX. CONVECTIVE CHCS
DIMINISH...AFTN POP UP STORMS OVR THE MTNS ON SAT THE MAIN
PSBLTY..BUT AFTR THAT THE 594 RIDGE SHOULD KEEP ALL CONVCTN
SUPPRESSED FOR SUN AND MON. TUE FOR THAT MATTER AS WELL.
WHEN I WENT OUT TO TAKE AN OB EARLIER TDA IT WAS OBVIOUS THAT THE
AIR MASS IS CHANGING - 1ST TIME THIS YR I RECALL SEEING
SIGNIFICANT HZ IN THE AIR. AT 2 PM THE 3 MAJOR AIRPORTS WERE ALL
WITHIN A DEG OR TWO OF 90..WHICH HAS YET TO BE REACHED AT ANY SITE
SO FAR THIS YR. BUT IT LOOKS LK IT WL BE REACHED MON/TUE/WED AS
THE ABOVEMENTIONED RDG PARKS OVR THE ERN U.S.
A WK CD FNT IS PROGGED BY THE MDLS TO SLOWLY PUSH INTO THE MID
ATLC NEXT WED OR THU. BUT GIVEN THE HEAT WE'LL XPRNC ERLY IN THE
WK COMPOUNDED W/ THE FACT THAT THROUGHOUT THE YRS HERE MDLS HV
HAD TROUBLE W/ THE TIMING OF FNTS MULTI-DAYS IN ADVNC (IE - USUALLY
FROPAS ARE LATER IF AT ALL). DUE TO THIS I'M REFRAINING FM MORE
THAN SLT CHC POPS DURG THE MDL OF NEXT WK.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
A WEAK FRONT WILL CROSS THE CENTRAL APPALACHIANS AND INTO THE MID
ATLANTIC LATE TONIGHT THROUGH FRIDAY. SCATTERED LATE AFTERNOON/EARLY
EVENING ACTIVITY ALONG AND WEST OF THE BLUE RIDGE. MOST THUNDERSTORMS
WILL REMAIN NORTH/WEST OF THE BALTIMORE-WASHINGTON METRO AREA
UNTIL FRIDAY AFTERNOON. LARGE HAIL AND DAMAGING WINDS POSSIBLE
WITH ANY ACTIVITY THROUGH THE TAF PERIOD. SLY FLOW GUSTING TO
AROUND 20 KT THIS AFTERNOON AND FRIDAY AFTERNOON...10 KT OR LESS
OTHERWISE.
TSTMS PSBL FRI EVE..THEN HIGH PRES BUILDS OVR THE AREA FOR THE
HOLIDAY WKND. NO PROBS FORESEEN FOR AVIATION.
&&
.MARINE...
SLY FLOW CONTINUES THROUGH EARLY NEXT WEEK. SLY FLOW GUSTING TO
AROUND 20 KT OVER THE MD PORTION OF THE BAY...WITH GUSTS TO AROUND
20 KT EXPECTED LATER THIS AFTERNOON...SMALL CRAFT ADVISORY IN AFFECT
FOR ALL WATERS UNTIL 6PM...FOR THE MAIN STEM OF THE CHESAPEAKE BAY
THEN UNTIL 5 AM.
SLY CHANNELING AGAIN TOMORROW WARRANTS ANOTHER SCA FOR THE MAIN STEM
OF THE MD BAY...NOON TO 8PM.
HOT HIGH PRES TO MOVE OVER THE WATERS FOR THE HOLIDAY WKND. WINDS
XPCTD TO RMN BLO SCA LVLS FRI NGT AND RIGHT THRU MEM DAY WKND.
NEXT PTNL FOR A FRONTAL PASSAGE NOW UNTIL NEXT WED.
&&
.TIDES/COASTAL FLOODING...
WITH A PROLONGED PERIOD OF SOUTHERLY WINDS...EXPECT WATER LEVELS
TO INCREASE TO AROUND 1.5 FT FOR THE HIGH TIDE CYCLE TONIGHT WHICH
IS PREFERRED ASTRONOMICALLY.
SLY FLOW CONTINUES THROUGH THE WEEKEND AND A NEW MOON IS APPROACHING
/JUNE 1/. THEREFORE...WATER LEVELS WILL REMAIN ELEVATED...WITH THE
POTENTIAL FOR FURTHER MINOR COASTAL FLOODING THROUGH THE HOLIDAY
WEEKEND.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD ADVISORY UNTIL 8 AM EDT FRIDAY FOR DCZ001.
MD...COASTAL FLOOD ADVISORY UNTIL 8 AM EDT FRIDAY FOR MDZ007-011-
013-014-016>018.
VA...COASTAL FLOOD ADVISORY UNTIL 8 AM EDT FRIDAY FOR VAZ052>055-
057.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR ANZ531>534-537-
539>541-543.
SMALL CRAFT ADVISORY FROM NOON TO 9 PM EDT FRIDAY FOR
ANZ531>534-537-539>541-543.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ530-
535-536-538-542.
&&
PRODUCTS...BAJ/WOODY!Hazardous weather outlook, May 26, 1:48 PM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 148 PM EDT THU MAY 26 2011 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 271000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 148 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT MINOR COASTAL FLOODING IS EXPECTED AT THE MOST SENSITIVE SITES AROUND HIGH TIDE THROUGH TONIGHT ALONG THE TIDAL POTOMAC RIVER AND WESTERN SHORE OF THE CHESAPEAKE BAY. SEE /WBCCFWLWX/ FOR FURTHER DETAILS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC AND MARYLAND CHESAPEAKE BAY THIS AFTERNOON...AND FOR THE MAIN STEM OF THE MD BAY INTO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT CONDITIONS WILL CONTINUE FOR PORTIONS OF THE TIDAL POTOMAC AND MARYLAND CHESAPEAKE BAY ON FRIDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP FRIDAY. A FEW THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. THE THREAT FOR MINOR COASTAL FLOODING ACROSS THE TIDAL POTOMAC AND WESTERN SHORE OF THE CHESAPEAKE BAY CONTINUES THROUGH THIS WEEKEND. HEAT INDICES MAY APPROACH 100 DEGREES MONDAY AND TUESDAY IN THE BALTIMORE-WASHINGTON METRO AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT...BUT ACTIVATION WILL BE POSSIBLE ON FRIDAY. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-271000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 148 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE ALLEGANY HIGHLANDS UNTIL 9 PM THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE HIGHER TERRAIN THIS AFTERNOON AND EARLY EVENING AND MOVE EASTWARD. SOME OF THESE STORMS COULD BECOME SEVERE PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN FRIDAY. A FEW THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT IN THE ALLEGANY HIGHLANDS. PLEASE RELAY ANY REPORTS OF STRONG WINDS...LARGE HAIL...OR DOWNED TREES TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 26, 2:47 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 247 PM EDT THU MAY 26 2011 MDZ003-004-VAZ042-WVZ053-261915- WASHINGTON MD-FREDERICK MD-LOUDOUN VA-JEFFERSON WV- 247 PM EDT THU MAY 26 2011 ...STRONG THUNDERSTORM TO AFFECT WASHINGTON...FREDERICK...LOUDOUN AND JEFFERSON COUNTIES... AT 247 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHWEST OF HILLSBORO...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE NEERSVILLE...BRUNSWICK AND POINT OF ROCKS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3947 7758 3927 7739 3914 7780 3927 7789 TIME...MOT...LOC 1847Z 237DEG 20KT 3922 7776 BJL
Special weather statement, May 26, 2:50 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
250 PM EDT THU MAY 26 2011
WVZ501>504-261915-
WESTERN GRANT WV-EASTERN GRANT WV-WESTERN MINERAL WV-
EASTERN MINERAL WV-
250 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORM TO AFFECT WESTERN GRANT...EASTERN GRANT...
WESTERN MINERAL AND EASTERN MINERAL COUNTIES...
AT 251 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHEAST OF WILSONIA...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE BAYARD.
PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE
EXPECTED WITH THIS STORM.
&&
LAT...LON 3930 7934 3931 7930 3936 7925 3937 7922
3943 7913 3928 7895 3910 7935 3915 7934
3919 7930 3921 7931 3920 7938 3918 7945
3919 7949
TIME...MOT...LOC 1851Z 233DEG 24KT 3916 7936
BJLSpecial weather statement, May 26, 3:22 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
322 PM EDT THU MAY 26 2011
WVZ501>504-261945-
WESTERN GRANT WV-EASTERN GRANT WV-WESTERN MINERAL WV-
EASTERN MINERAL WV-
322 PM EDT THU MAY 26 2011
...STRONG THUNDERSTORM TO AFFECT WESTERN GRANT...EASTERN GRANT...
WESTERN MINERAL AND EASTERN MINERAL COUNTIES...
AT 322 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHWEST OF BISMARCK...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE BISMARCK...MOUNT STORM...MOUNT PISGAH AND
SCHERR.
PENNY-SIZE TO NICKEL-SIZE HAIL CAN BE EXPECTED WITH THIS STORM.
&&
LAT...LON 3939 7919 3926 7902 3907 7930 3910 7936
3913 7934 3915 7934 3919 7930 3921 7931
3920 7938 3919 7939 3919 7946
TIME...MOT...LOC 1922Z 220DEG 22KT 3914 7935
BJLThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 3:48 AM EDT | Coastal Flood Advisory | LWX | Arlington, Fairfax, King George, Stafford, City of Alexandria, City of Fairfax and 1 more | 27 hr |
| May 26, 3:48 AM EDT | Small Craft Advisory | LWX | 19 hr | |
| May 26, 3:48 AM EDT | Small Craft Advisory | LWX | 44 hr | |
| May 26, 3:51 PM EDT | Severe Thunderstorm Warning | LWX | Highland | 39 min |
| May 26, 4:57 PM EDT | Flash Flood Warning | LWX | Highland | 2 hr |
| May 26, 5:16 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 59 min |
| May 26, 5:41 PM EDT | Tornado Warning | LWX | Frederick, Shenandoah | 31 min |
| May 26, 5:54 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 51 min |
| May 26, 6:00 PM EDT | Special Weather Statement | LWX | Highland | 45 min |
| May 26, 6:09 PM EDT | Severe Thunderstorm Warning | LWX | Clarke, Frederick, Shenandoah, City of Winchester | 32 min |
| May 26, 6:17 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 18 min |
| May 26, 6:21 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Highland, Rockingham | 39 min |
| May 26, 6:46 PM EDT | Severe Thunderstorm Warning | LWX | Frederick | 59 min |
| May 26, 6:51 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, Shenandoah | 28 min |
| May 26, 3:03 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 42 min |
| May 26, 3:40 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 65 min |
| May 26, 4:09 PM EDT | Flash Flood Warning | LWX | Allegany | 4 hr |
| May 26, 4:22 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 38 min |
| May 26, 4:29 PM EDT | Tornado Warning | LWX | Allegany, Washington | 31 min |
| May 26, 4:41 PM EDT | Severe Thunderstorm Warning | LWX | Allegany | 49 min |
| May 26, 4:51 PM EDT | Tornado Warning | LWX | Allegany, Washington | 39 min |
| May 26, 4:55 PM EDT | Tornado Warning | LWX | Allegany | 35 min |
| May 26, 5:24 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 22 min |
| May 26, 5:27 PM EDT | Severe Thunderstorm Warning | LWX | Allegany, Washington | 48 min |
| May 26, 6:26 PM EDT | Severe Thunderstorm Warning | LWX | Washington | 45 min |
| May 26, 6:40 PM EDT | Special Weather Statement | LWX | Frederick, Washington | 65 min |
| May 26, 2:47 PM EDT | Special Weather Statement | LWX | Jefferson | 28 min |
| May 26, 2:50 PM EDT | Special Weather Statement | LWX | Grant | 25 min |
| May 26, 3:22 PM EDT | Special Weather Statement | LWX | Grant | 23 min |
| May 26, 5:07 PM EDT | Special Weather Statement | LWX | Mineral | 23 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.